# SDR 2012F00055

- Difficulty date: February 8, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N160AJ
- Make and model: Lear 60LEAR
- Aircraft serial: 005
- Aircraft time: 7,487 hours, 5,310 cycles
- Engine: Pwa PW305A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 542215212
- Condition: Failed
- Location: Mlg Door
- Part time: 7,487 hours, 5,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, DURING GEAR RETRACTION IN TRANSITE LIGHT REMAINED ILLUMINATED, CREW EXTENDED GEAR AND NORMAL INDICATION WAS OBSERVED.  UPON SECOND RETRACTION, THE IN TRANSITE LIGHT REMAINED ILLUMINATED AND GEAR WAS SELECTED TO EXTENDED POSITION AND CONTROL SECURED BY PULLING CONTROL CIRCUIT BREAKER IAW THE ABNORMAL PROCEDURES CHECKLIST.  DECLARED CONDITION AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  NOTED RT OTBD GEAR DOOR WEDGED BETWEEN RT MLG WHEELS. OTBD DOOR UPPER ATTACH HINGE HAD FAILED SEPARATING FROM THE TOP OF THE DOOR.  DOOR SUPPORT LINK WAS BENT ALLOWING GEAR DOOR TO REST RUBBING ON THE RT MAIN TIRES INNER SIDE WALLS TO SURFACE OF TREAD CAUSING CONSIDERABLE WEAR TO THE TIRES AND THE GEAR DOOR SURFACES. REPLACED GEAR DOOR ASSY, RIGGING CHECKED AND CLEARANCES SET.   GEAR RETRACTION /EXTENSION CHECKS PERFORMED & ACFT RETURNED TO SERVICE.
